# SDR 2004UALA00602

- Difficulty date: June 22, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 34,358 hours, 12,477 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, C

## Discrepancy

ON TAKEOFF ROLL, APPROX 20 TO 30 KTS, HEARD LOUD POP & RT YAW.  TAKEOFF ABORTED.  ANOTHER AIRPLANE REPORTED NR 2 ENGINE WAS ON FIRE.  SHUTDOWN NR 2 ENGINE AND FIRED THE BOTTLE. 3RD STAGE COMPRESSOR BLADE FAILED DUE TO PREVIOUS FOD.  REPLACED NR 2 ENGINE. OPERATIONS CHECK NORMAL.  OEM IS WORKING ON A REDESIGN OF THIS BLADE AND ITS MID-SPAN SHROUD.
